MAUDE Adverse Event Report: CORPORATION STERIS CANADA VISION; RELIANCE VISION 1327 CART AND UTENSIL WASHER/DISINFECTOR

CORPORATION STERIS CANADA VISION; RELIANCE VISION 1327 CART AND UTENSIL WASHER/DISINFECTOR
Model Number 1327
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that their reliance vision 1327 cart and utensil washer/disinfector leaked steam and water onto the floor.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and learned that during the time of the reported event, the 1327 cart and utensil washer/disinfector alarmed "chamber pressure abnormal." the employee who heard the alarm, did not follow the general troubleshooting activities outlined in the reliance 1327 operator manual as they activated the e-stop button prematurely stopping the cycle before the drying phase was initiated.After the e-stop button was pressed, the employee opened both doors to the unit resulting in the reported event.The 1327 cart and utensil washer/disinfector operator manual states, "press alarm reply on touch screen to stop alarm buzzer and acknowledge displayed alarm message, abort cycle, if condition reoccurs, contact steris." while onsite, the technician found that the shaft of the pneumatic cylinder was damaged.The pneumatic cylinder controls the drying air distribution within the unit's drying damper.As the cylinder was damaged, the drying damper did not open when the exhaust and drying fans were activated resulting in the reported excess steam.The technician replaced the pneumatic cylinder, exhaust vent, and drying damper.The unit was tested, confirmed to be operating according to specification, and returned to service.The1327 cart and utensil washer/disinfector is not under a steris service agreement for preventive maintenance activities; the user facility is responsible for all maintenance activities.The technician counseled user facility personnel on the proper use and operation of the 1327 cart and utensil washer/disinfector, specifically the importance of following the process outlined in the operator manual.A 3-year complaint review indicates this to be an isolated event.No additional issues have been reported.

Brand Name
VISION
Common Device Name
RELIANCE VISION 1327 CART AND UTENSIL WASHER/DISINFECTOR
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key22819936
Report Number9680353-2025-00033
Device Sequence Number14900706
Product Code MEC
UDI-Device Identifier00724995193515
UDI-Public(01)00724995193515(11)210831
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1327
Device Catalogue NumberFW05201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Initial Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown